Existence of classical solutions for parabolic functional differential equations with initial boundary conditions of Robin type

Milena Matusik

Abstract

n/a
Author Milena Matusik (FMPI / IM)
Milena Matusik,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216, e-ISSN 1730-6272, (A 20 pkt)
Issue year2012
Vol105
No3
Pages253-265
Publication size in sheets12
Keywords in Englishfunctional differential equations, initial boundary value problems, classical solutions
ASJC Classification2600 General Mathematics
DOIDOI:10.4064/ap105-3-4
URL http://journals.impan.pl/cgi-bin/doi?ap105-3-4
Languageen angielski
Score (nominal)20
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2012 = 0.641; WoS Impact Factor: 2012 = 0.306 (2) - 2012=0.311 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?